Corpus ID: 19777351

Heparin-induced thrombocytopenia: overview and treatment.

@article{Zinkovsky2008HeparininducedTO,
  title={Heparin-induced thrombocytopenia: overview and treatment.},
  author={Daniel Zinkovsky and Marilena S. Antonopoulos},
  journal={P & T : a peer-reviewed journal for formulary management},
  year={2008},
  volume={33 11},
  pages={
          642-51
        }
}
A variety of drugs and disorders can cause thrombocytopenia in patients. Heparin-induced thrombocytopenia (HIT) is considered the most common form of drug-induced thrombocytopenia as well as one of the common causes of thrombocytopenia in hospitalized patients.1,2 Next to bleeding, HIT is the most significant adverse effect associated with heparin therapy. Two clinical forms of HIT are generally recognized. Type I (heparin-associated thrombocytopenia) occurs in up to 30% of patients… Expand
9 Citations
Heparin-induced thrombocytopenia.
  • 5
Heparin-induced thrombocytopenia (HIT II) - a drug-associated autoimmune disease.
  • G. Nowak
  • Medicine
  • Thrombosis and haemostasis
  • 2009
  • 11
Life-Threatening Intrapulmonary Hemorrhage due to Vancomycin-Induced Thrombocytopenia: A Case Report
  • PDF
Diagnostic Challenge of Heparin-Induced Skin Necrosis
  • 3
  • PDF

References

SHOWING 1-10 OF 33 REFERENCES
Heparin-induced thrombocytopenia.
  • 755
  • PDF
Heparin-induced thrombocytopenia in intensive care patients
  • 134
Heparin-induced thrombocytopenia, a prothrombotic disease.
  • 44
Heparin-induced thrombocytopenia: diagnosis and management.
  • 201
  • PDF
Delayed-Onset Heparin-Induced Thrombocytopenia and Thrombosis
  • 231
  • PDF
A 14-year study of heparin-induced thrombocytopenia.
  • 816
New approaches to the diagnosis of heparin-induced thrombocytopenia.
  • 146
...
1
2
3
4
...